# SDR AALA20150521023

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 286U00012070
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS BETWEEN SEATS 22HJ & 27HJ ARE INOPERATIVE.  REPINNED WIRE CONNECTION ON CABLE.
